# SDR USAA2012101000005

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 61,013 hours, 40,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERWING "EXIT" SIGN OVER ROW 12ABC LOOSE.  MAINTENANCE SECURED "EXIT' SIGN AS REQUIRED.  AIRCRAFT OK FOR SERVICE..
